Open Access
Translator Disclaimer
January 1997 Moderate deviations for empirical measures of Markov chains: lower bounds
A. de Acosta
Ann. Probab. 25(1): 259-284 (January 1997). DOI: 10.1214/aop/1024404288

Abstract

We obtain lower bounds for moderate deviations of empirical measures of a Markov chain with general state space under the assumption of ergodicity of degree 2. We derive an explicit expression for the rate function.

Citation

Download Citation

A. de Acosta. "Moderate deviations for empirical measures of Markov chains: lower bounds." Ann. Probab. 25 (1) 259 - 284, January 1997. https://doi.org/10.1214/aop/1024404288

Information

Published: January 1997
First available in Project Euclid: 18 June 2002

zbMATH: 0877.60019
MathSciNet: MR1428509
Digital Object Identifier: 10.1214/aop/1024404288

Subjects:
Primary: 60F10

Rights: Copyright © 1997 Institute of Mathematical Statistics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.25 • No. 1 • January 1997
Back to Top